# SDR SWAA2023121428437

- Difficulty date: December 6, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT INDICATOR LENS BROKEN; EMERGENCY LIGHT; R/H OVERWING EXIT DOOR FWD EXIT INDICATOR LENS BROKEN R/H OVERWING EXIT DOOR<[01] REPLACED FWD EXIT INDICATOR LENS R/H OVERWING EXIT DOOR PER AMM STEP 3.C.5.C AND 3.C.6.10;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
